# SDR DALA2021012800523

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 41,621 hours, 35,647 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pump Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS RETURNED TO THE GATE DUE TO THE LEFT AFT BOOST PUMP CIRCUIT BREAKER TRIPPING WITH REPORTED SMOKE AND ODOR.  CORRECTIVE ACTION: MAINTENANCE FOUND R5-6001 CONNECTOR WIRES SHORTED.  R5-6001 WAS REPLACED, PER SWPM 20-31-15.  BONDING CHECK WAS GOOD, PER SWPM 20-50-01.  OPERATIONAL CHECK OF THE LEFT AFT & FORWARD PUMPS AND THE LEFT WING LIGHTS WAS NORMAL.  COMPLIED WITH SFAR88/CDCCL, PER B717 AMM 28-22.
